# SDR P5CA9600136

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING O/B FOREFLAP LOWER SURFACE DELAMINATED, 6 INCHES BY 6 INCHES.  REMOVED DAMAGE, FABRICATED FIBERGLASS REPAIR IAW SRM 51-40-15.
